See what questions
a doctor would ask.
Drug interactions causing Pulmonary edema:
When combined, certain drugs, medications, substances or toxins may react causing Pulmonary edema as a symptom.
The list below is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.
The following list of conditions have 'Pulmonary edema' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.
Select from the following alphabetical view of conditions which include a symptom of Pulmonary edema or choose View All.
The following list of medical conditions have 'Pulmonary edema'
or similar listed as a medical complication in our database.
Search Specialists by State and City